Existence of positive solutions for certain partial difference equations
Binggen Zhang and
Qiuju Xing
Discrete Dynamics in Nature and Society, 2006, vol. 2006, 1-12
Abstract:
We give some sufficient conditions for the existence of positive solutions of partial difference equation a A m + 1 , n + 1 + b A m , n + 1 + c A m + 1 , n − d A m , n + P m , n A m − k , n − 1 = 0 by two different methods.
Date: 2006
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2006/037103.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2006/037103.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:037103
DOI: 10.1155/DDNS/2006/37103
Access Statistics for this article
More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().